MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP PRIMARY STEM 16MM MINI; EXTREMITIES IMPLANTS

ZIMMER BIOMET, INC. COMP PRIMARY STEM 16MM MINI; EXTREMITIES IMPLANTS
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient was reamed and broached to 16mm and the 16mm stem would not fully seat.It was stated that the stem was 1-2mm proud.
 
Additional Manufacturer Narrative
(b)(4).Medical product: catalog #: 405800, comp.Rev shldr 9 in steinmann, lot # 334840, catalog #: 405889, comp rvs 2.7mm dia drl, lot # 364060, catalog #: 405883, comp rvs 3.2mm drl, lot # 665020, catalog #: 113034, versa-dial 42x21x43 hum head, lot # j7156453, catalog #: 118001, versa-dial/comp ti std taper, lot # j7073921, catalog #: 110035767, comp conv glen liner vivacit-e, lot # 65163941, catalog #: 180552, comp lk scr 3.5hex 4.75x25 st, lot # 126250, catalog #: 180550, comp lk scr 3.5hex 4.75x15 st, lot # 125830, catalog #: 115395, comp rvs cntrl 6.5x25mm st/rst, lot # 182620, catalog #: 110005273, comp cnv glen base non ha, lot # 112850, and catalog #: 113635, comp primary stem 15mm mini, lot # 65301005.Reported event was not confirmed as visual examination of the returned product identified stem reveals cosmetic scratches on the distal end, around the collar face, and nicks along the edges of the porous coating.Dimensional analysis was performed on the porous coated area and overall length and found to be conforming.Device history record was reviewed and no discrepancies relevant to the reported event were found.The root cause of the reported issue is attributed to no problem found as the returned device was found to have conforming measurements.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMP PRIMARY STEM 16MM MINI
Common Device Name
EXTREMITIES IMPLANTS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15642302
Report Number0001825034-2022-02014
Device Sequence Number5678082
Product Code HSD
UDI-Device Identifier00887868267833
UDI-Public(01)00887868267833(17)310915(10)65095341
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K060692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number113636
Device Lot Number65095341
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2022
Initial Report FDA Received Date10/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexFemale